# SDR MWEA96106

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX REPORTS, ELETRICAL SMELL AROUND ROW 19 DURING FINAL APPROACH, NO SMOKE OBSERVED.  INSPECTED PSU PANEL WIRING IN AREA OF REPORT AND WAS UNABLE TO LOCATE SOURCE OF SMELL.  UNABLE TO DUPLICATE.
